# SDR 7C7A2025030900012

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 48,051 hours, 52,281 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Toilet
- Part number: 15900008
- Condition: Clogged
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY "FLUSH" INTERMITTENTLY INOP
